MAUDE Adverse Event Report: CAREFUSION, INC THORACENTESIS/PARACENTESIS TRAY; THORACENTESIS TRAY

CAREFUSION, INC THORACENTESIS/PARACENTESIS TRAY; THORACENTESIS TRAY
Catalog Number TPT1000
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device was returned.The investigation is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that an issue occurred while using a tpt1000 thora para 8fr catheter drainage tray, in which the three way stopcock had an air leak that prevented the vacuum to work appropriately.To complete the procedure, an additional tray was opened and a different stopcock was used.No patient harm or staff injury was reported as a result of the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: one catheter was provided to the quality team for investigation.Upon visual inspection, the reported failure could not be recreated.Functional testing was performed using the tpt catheter device leakage test, and no leakage was observed.Based on the evaluation completed, the reported issue could not be replicated.As a result, the reported failure could not be confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001606773 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.G3 (date received by manufacturer), g6 type or report - follow up# 1), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions), h2 (correction additional information, and device evaluation).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
THORACENTESIS/PARACENTESIS TRAY
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24901405
Report Number1423507-2026-00061
Device Sequence Number21001913
Product Code PXI
UDI-Device Identifier10885403108488
UDI-Public(01)10885403108488(17)270131(10)0001606773
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTPT1000
Device Lot Number0001606773
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown